Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: I've seen the drug "A-2" a few times with somewhat different descriptions. Know anything about it? Is it anything like MDMA?

A: A2 is benzylpiperazine. It is being marketed (somewhat deceptively) by some European companies as an MDMA replacement, but is not much like MDMA. It is primarily a stimulant similar to a mild amphetamine. Many people report unpleasant side effects such as headaches and hangovers which can last several days. It is not chemically related to either MDMA or other stimulants. For a bit more information, visit our Piperazines Vault.

Asked By : PseudoGoth
Answered By : murple
Published Date : 3 / 7 / 2001
Last Edited Date : 11 / 8 / 2001
Question ID : 2653

Categories: [ Slang ] [ Piperazines ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)